Review: could Menopause cause Shortsightedness?
This is a review of Shortsightedness (Nearsightedness) among 3,900 people who have Menopause.The review is created by eHealthMe based on reports from FDA and is updated regularly.
For patients like me, how are my drugs? On eHealthMe, you can research 300 million drug outcomes from FDA and social media. We use data reported since 1977 till to date. All studies are personalized to gender and age. Start now >>>
Menopause (latest reports from 13,157 patients) is typically treated by Estradiol, Premarin, Prempro, Prometrium, Progesterone, Vivelle-dot.
Shortsightedness (unable to see distance object) (latest reports from 7,119 patients) has been reported by people with migraine, depression, osteoporosis, high blood pressure, metastases to bone.
On Feb, 24, 2014: No report is found.
Related topic: Menopause, Shortsightedness
You can also:
Common treatments for Menopause and their efficacy:
Could your drug cause it?
Browse all Menopause symptoms from A to Z:
Comments from related studies:
From this study (17 hours ago):
Hello, (sorry for any bad English)
I first took abilify 20 days ago. 2 days after that i could not see as i used to. I called my doctor he says he is not aware of this symptom. I went to a doctor to check my eyes yesterday and he told me i have myopia. I have 1.2 at the left eye and 1.5 at the right. Before all this i was fine. Everything was clear - i didn't have myopia. Do you think i will recover?
Thanks for your answer :)
From this study (4 days ago):
I am a 50 year old female, 130 lbs, 5' 7" tall. I have been receiving hormone replacement therapy pellets for that last two years. Getting over an elevated testosterone level having had two much inserted in the last 90 day cycle. Testosterone levels now about 265. Having head pressure or headaches that started about three weeks ago that last all day until sleep. Is there an metabolic or vitamin decline or might some levels of something be too high that might cause these headaches and might materialize when the menstrual cycle ceases ? I.E. Iron, adrenal production, etc. Have had an MRI recently that came back normal.
From this study (7 days ago):
I started taking prempro on 2/20/14 during the week I noticed increased fatigue and muscle/joint pain. Yesterday 2/28/14. The pain was so bad. My hips and sharp shooting pain down the front of my thighs. I also feel down more than I had.
Post a new comment OR Read more comments
Can you answer these questions (what is this?):
More questions for: Menopause, Shortsightedness
More reviews for: Menopause, Shortsightedness
Related drug studies for: Menopause, Shortsightedness
Recent Menopause related drug comparison:
More related comparison studies for: Menopause, Shortsightedness
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.